advertisement
Question
Posted by: Bernie | 2011/12/08

Menstrual Cycle After Menopause

More than 10 years ago I stopped having a menstrual cycle and was diagnosed with polysistic ovaries, which I never had treatment for. Last year when I had blood tests done for cholestrol etc. I requested that they check for menopause as well, and the tests confirmed that. Other than hot flashes from time to time, I did not experience any severe symptoms of menopause. Subsequently I was also diagnosed with vaginal dryness and thinning vaginal membrane. I have not been sexually active for very many years. I have hypertension and high cholesterol and am clinically obese.

Last month, from the 9th of November to the 11th November I experienced cramps and a feeling of " fullness"  in my lower abdomen. On Saturday morning 13 November 2011, I woke up and found that I had a very watery period overnight. However, nothing else happened thereafter. Since yesterday evening, I am now once again experiencing the cramps in my lower abdomen, and I recall that it is the same as it was last month.

Is this something that does happen from time to time or is it something that should be investigated.

Thank you very much.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is something that must be investigated. It could be something serious.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/12/12

It is something that must be investigated. It could be something serious.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement